Markoff numbers and ambiguous classes
- [1] Siddhartha College (Mumbai University) Mumbai, INDIA
Journal de Théorie des Nombres de Bordeaux (2009)
- Volume: 21, Issue: 3, page 757-770
- ISSN: 1246-7405
Access Full Article
topAbstract
topHow to cite
topReferences
top- A. Baragar, On the unicity conjecture for Markoff numbers. Canad. Math. Bull. 39 (1996), 3–9. Zbl0846.11020MR1382484
- E. Bombieri, Continued fractions and the Markoff tree. Expo. Math. 25 (2007), no. 3, 187–213 Zbl1153.11030MR2345177
- J. O. Button, The uniqueness of prime Markoff numbers. Bull. London Math. Soc., 58 (1998), 9–17. Zbl0932.11020MR1666058
- J. O. Button, Markoff numbers, principal ideals and continued fraction expansions. Journal of Number Theory, 87 (2001), 77–95. Zbl0983.11040MR1816037
- J. W. S. Cassels, An introduction to Diophantine approximation. Cambridge University Press, 1957. Zbl0077.04801MR87708
- H. Cohen, A course in computational algebraic number theory. Springer-Verlag, 1993. Zbl0786.11071MR1228206
- H. Cohn, Advanced Number Theory. Dover Publications, 1980. Zbl0474.12002MR594936
- M. L. Lang, S. P. Tan, A simple proof of the Markoff conjecture for prime powers. Geom. Dedicata 129 (2007), 15–22. Zbl1133.11023MR2353978
- A. A. Markoff, Sur les formes quadratiques binaires indéfinies I. Math. Ann. 15 (1879), 381–409.
- R. A. Mollin, Quadratics. CRC press, Boca Raton, 1996. Zbl0858.11001MR1383823
- S. Perrine, Sur une généralisation de la théorie de Markoff. Journal of Number Theory 37 (1991), 211–230. Zbl0714.11039MR1092607
- S. Perrine, Un arbre de constantes d’approximation analogue à celui de l’équation diophantienne de Markoff. Journal de Théorie des Nombres de Bordeaux, 10, no. 2, (1998), 321–353. Zbl0924.11057MR1828249
- P. Ribenboim, My Numbers, My Friends, Popular Lectures on Number Theory. Springer-Verlag, 2000. Zbl0947.11001MR1761897
- P. Schmutz, Systoles of arithmetic surfaces and the Markoff spectrum. Math. Ann. 305 (1996), no. 1, 191–203. Zbl0853.11054MR1386112
- A. Srinivasan, A note on the Markoff conjecture. Biblioteca de la Revista Matemática Iberoamericana, Proceedings of the “Segundas Jornadas de Teoría de Números” (Madrid, 2007), pp. 253–260. Zbl1236.11034
- D. Zagier, On the number of Markoff numbers below a given bound. Math. Comp. 39 (1982), 709–723 Zbl0501.10015MR669663
- Y. Zhang, Conguence and uniqueness of certain Markoff numbers. Acta Arith. 128 (2007), no. 3, 295–301. Zbl1144.11030MR2313995
- Y. Zhang, An elementary proof of uniqueness of Markoff numbers which are prime powers. Preprint, arXiv:math.NT/0606283 (version 2).